# SDR 96UAL900888

- Difficulty date: November 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7466U
- Make and model: Boeing 727222
- Aircraft serial: 21920
- Engine: Pwa JT8D15
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: BACH5R0260DDN
- Condition: Leaking
- Location: B Hyd System
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF HAD SUDDEN LOSS OF B-HYDRAULIC SYSTEM.  RETURNED TO DEN.  FOUND B-SYSTEM HYDRAULIC RETURN LINE LEAKING.  ALSO, FOUND FLEX LINE ON RIGHT SIDE OF ELEVATOR PCU LEAKING.  REPLACED BOTH LINES.  ALSO, REPLACED BOTH NR 1 AND NR 2 MOTOR DRIVEN HYDRAULIC PUMPS AND CASE DRAIN FILTERS.
